# SDR 2001FA0000139

- Difficulty date: July 9, 2001
- Submitted: July 9, 2001
- Operation: General aviation
- Aircraft: N2051Y
- Make and model: Cessna 172D
- Aircraft serial: 17249551
- Engine: Cont O300D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Piston
- Part number: SA530348
- Condition: Cracked
- Location: Strut
- Part time: 840 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIRS TO CYCL NR 4 FOR LOW COMPRESSION FOUND 1INCH CRACK IN PISTON SKIRT STARTING AT BOTTOM OF PISTON.
